# SDR N6WA20110204

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 14,637 hours, 10,349 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 11 SEATS ARE BLOCKING THE EMERGENCY EXIT DOORS.   REPOSITIONED ROW 11 PAX SEATS IAW AMM 25-21-01.
